# SDR HNAA2018011900013

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 42,134 hours, 38,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 CEILING EMERGENCY LIGHT CALL LOCATER LIGHT BROKEN.   R & R THE ZONAL ATTENDANT CALL LIGHT AT ROW 7 IAW AMM 33-25-05-000/400-801-A. OPS CHECKED GOOD. OK  FOR SERVICE.
